# SDR 08FDEA01045

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: ARC12501
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AILERON L/E INBD SURFACE CLOSE OUT PANEL HAS CHAFING WEAR.  LT WING INBD AILERON L/E INBOARD SURFACE CLOSE OUT PANEL WAS WORN BEYOND ALLOWABLE LIMITS IAW SRM 57-00-01 VOL I.  FABRICATED, TREATED & PRIMED IAW THE FOLLOWING SRM`S 57-00-01 VOL I & 51-21-01 VOL II.   INSTALLED REPAIR DOUBLER IAW SRM 51-31-01 VOL II.   REINSTALLED PANEL IAW SRM 51-31-01 VOL II.
